# SDR USAA920071189

- Difficulty date: November 8, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 57,953 hours, 37,001 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C6 CHECK, FORWARD CARGO DOOR CUTOUT AFT FRAME CRACKED, BS 492.4, S24R.  REPAIRED FORWARD CARGO DOOR CUTOUT AFT FRAME, BS 492.4, S24R IAW USAIRWAYS EA 100014.
